Effective cofinalities and admissibility in E-recursion
Fundamenta Mathematicae, Tome 123 (1984) no. 3, pp. 151-161
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
Affiliations des auteurs :
E. Griffor 1 ; Dag Normann 1
@article{10_4064_fm_123_3_151_161,
author = {E. Griffor and Dag Normann},
title = {Effective cofinalities and admissibility in {E-recursion}},
journal = {Fundamenta Mathematicae},
pages = {151--161},
year = {1984},
volume = {123},
number = {3},
doi = {10.4064/fm-123-3-151-161},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/fm-123-3-151-161/}
}
TY - JOUR AU - E. Griffor AU - Dag Normann TI - Effective cofinalities and admissibility in E-recursion JO - Fundamenta Mathematicae PY - 1984 SP - 151 EP - 161 VL - 123 IS - 3 UR - http://geodesic.mathdoc.fr/articles/10.4064/fm-123-3-151-161/ DO - 10.4064/fm-123-3-151-161 LA - en ID - 10_4064_fm_123_3_151_161 ER -
E. Griffor; Dag Normann. Effective cofinalities and admissibility in E-recursion. Fundamenta Mathematicae, Tome 123 (1984) no. 3, pp. 151-161. doi: 10.4064/fm-123-3-151-161
Cité par Sources :